# SDR IPXA2019031440077

- Difficulty date: January 27, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382733
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 MULTIPLE CORROSION ON MAIN DECK SEAT TRACK BETWEEN STA 1820 AND STA 1900, LBL 11.33. REPAIR IAW SR ID: 3-4435277245 AND EO B747-5310-71922-A.
